Skip to main content

Items where Author, Editor or other role is "Bowman, Christopher"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: 2022 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011
Number of items: 21.

2022

Bessenrodt, Christine, Bowman, Christopher, Paget, Rowena E. (2022) The classification of multiplicity-free products of Schur functions. Transactions of the American Mathematical Society, 375 (7). pp. 5151-5194. ISSN 0002-9947. (doi:10.1090/tran/8642) (KAR id:94955)
Format: PDF

2020

Bowman, Christopher, Visscher, D. E., Enyang, J (2020) The co-Pieri rule for stable Kronecker coefficients. Journal of Combinatorial Theory, Series A, 177 . Article Number 105297. ISSN 0097-3165. (doi:10.1016/j.jcta.2020.105297) (KAR id:81494)
Format: PDF

2019

Bowman, Christopher, Paget, Rowena E. (2019) The Uniqueness of Plethystic Factorisation. Transactions of the American Mathematical Society, 373 (3). pp. 1653-1666. ISSN 0002-9947. (doi:10.1090/tran/8021) (KAR id:77040)
Format: PDF Format: PDF

Bowman, Christopher, Speyer, L. (2019) An analogue of row removal for diagrammatic cherednik algebras. Mathematische Zeitschrift, 293 . pp. 935-955. ISSN 0025-5874. E-ISSN 1432-1823. (doi:10.1007/s00209-018-2222-y) (KAR id:70234)
Format: PDF

Bowman, Christopher, Giannelli, Eugenio (2019) The integral isomorphism behind row removal phenomena for schur algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 167 (2). pp. 209-228. ISSN 0305-0041. (doi:10.1017/S0305004118000294) (KAR id:66662)
Format: PDF

2018

Bowman, Christopher, Cox, A.G. (2018) Modular Decomposition Numbers of Cyclotomic Hecke and Diagrammatic Cherednik Algebras: a Path Theoretic Approach. Forum of Mathematics, Sigma, 6 . ISSN 2050-5094. (doi:10.1017/fms.2018.9) (KAR id:67588)
Format: PDF

Bowman, Christopher, Enyang, John, Goodman, Frederick (2018) The cellular second fundamental theorem of invariant theory for classical groups. International Mathematics Research Notices, 2020 (9). pp. 2626-2683. ISSN 1073-7928. (doi:10.1093/imrn/rny079) (KAR id:66661)
Format: PDF

2017

Bowman, Christopher, Speyer, L. (2017) Kleshchev’s decomposition numbers for diagrammatic Cherednik algebras. Transactions of the American Mathematical Society, 370 . pp. 3551-2590. ISSN 0002-9947. E-ISSN 1088-6850. (doi:10.1090/tran/7054) (KAR id:64026)
Format: PDF

Bessenrodt, Christine, Bowman, Christopher (2017) Multiplicity-Free Kronecker Products of Characters of the Symmetric Groups. Advances in Mathematics, 322 . pp. 473-529. ISSN 0001-8708. E-ISSN 1090-2082. (doi:10.1016/j.aim.2017.10.009) (KAR id:64027)
Format: PDF

Bowman, Christopher, Enyang, John, Goodman, Frederick (2017) Diagram algebras, dominance triangularity and skew cell modules. Journal of the Australian Mathematical Society, 104 (1). pp. 13-36. ISSN 1446-7887. E-ISSN 1446-8107. (doi:10.1017/S1446788717000179) (KAR id:61893)
Format: PDF

Bowman, Christopher, De Visscher, DE., Enyang, J. (2017) Simple Modules for the Partition Algebra and Monotone Convergence of Kronecker Coefficients. International Mathematics Research Notices, 2019 (4). pp. 1059-1097. ISSN 1687-0247. E-ISSN 1687-0247. (doi:10.1093/imrn/rnx095) (KAR id:61892)
Format: PDF

2016

Bowman, Christopher, Cox, Anton, Speyer, Liron (2016) A family of graded decomposition numbers for diagrammatic Cherednik algebras. A family of graded decomposition numbers for diagrammatic Cherednik algebras, 2017 (9). pp. 2686-2734. ISSN 1073-7928. E-ISSN 1687-0247. (doi:10.1093/imrn/rnw101) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70430)

2015

Bowman, Christopher, De Visscher, Maud, King, Oliver (2015) The Blocks of the Partition Algebra in Positive Characteristic. Algebras and Representation Theory, 18 (5). pp. 1357-1388. ISSN 1386-923X. (doi:10.1007/s10468-015-9544-9) (KAR id:70124)
Format: PDF

Bowman, Christopher, De Visscher, Maud, Orellana, Rosa (2015) The partition algebra and the Kronecker coefficients. Transactions of the American Mathematical Society, 367 (5). pp. 3647-3667. ISSN 0002-9947. (doi:10.1090/S0002-9947-2014-06245-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70129)

Bowman, Christopher, Doty, S., Martin, S. (2015) Decomposition of tensor products of modular irreducible representations for SL3: the p ? 5 case. International Electronic Journal of Algebra, 17 (17). pp. 105-138. E-ISSN 1306-6048. (doi:10.24330/ieja.266215) (KAR id:70131)
Format: PDF

2014

Bowman, Christopher, Cox, Anton (2014) Decomposition numbers for Brauer algebras of type G(m,p,n) in characteristic zero. Journal of Pure and Applied Algebra, 218 (6). pp. 992-1002. ISSN 0022-4049. (doi:10.1016/j.jpaa.2013.10.014) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70125)

2013

Bowman, Christopher (2013) Bases of quasi-hereditary covers of diagram algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 154 (3). pp. 393-418. ISSN 0305-0041. (doi:10.1017/S0305004112000667) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70132)

Bowman, Christopher, Cox, Anton, De Visscher, Maud (2013) Decomposition numbers for the cyclotomic Brauer algebras in characteristic zero. Journal of Algebra, 378 . pp. 80-102. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2012.12.020) (KAR id:70130)
Format: PDF

2012

Bowman, Christopher (2012) Brauer algebras of type C are cellularly stratified. Mathematical Proceedings of the Cambridge Philosophical Society, 153 (1). pp. 1-7. ISSN 0305-0041. (doi:10.1017/S0305004112000084) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70134)

Bowman, Christopher, Martin, S. (2012) A Reciprocity Result for Projective Indecomposable Modules of Cellular Algebras and BGG Algebras. Journal of Lie Theory, 22 (4). pp. 1065-1073. ISSN 0949-5932. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70136)

2011

Bowman, Christopher, Doty, S., Martin, S. (2011) Decomposition of tensor products of modular irreducible representations for SL3. International Electronic Journal of Algebra, 9 . pp. 177-219. E-ISSN 1306-6048. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70137)

This list was generated on Fri Sep 30 19:58:20 2022 BST.